# SDR BAQA094574

- Difficulty date: May 14, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N703ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0314
- Aircraft time: 25 hours
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 41600297006
- Part serial: 315
- Condition: Failed
- Location: Cockpit
- Part time: 26 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT REMOVED DUE TO AUTOPILOT HARD FAILURE.  REPLACED WITH SERVICABLE UNIT.  05/19/2004
